Solvability of a Nonlinear Boundary Value Problem with a Small Parameter
- 2 Downloads
We study the solvability of a nonlinear boundary value problem for a partial differential equation with a small parameter multiplying the nonlinearity. The solvability conditions are first derived for the corresponding linear problem by the Fourier method and then used to state and prove theorems about the solvability of the nonlinear boundary value problem. If the corresponding homogeneous linear boundary value problem has nonzero solutions, then the solvability of the nonlinear boundary value problem is established using ideas of the Pon-tryagin method and the methods and means of the theory of rotation of completely continuous vector fields.
Unable to display preview. Download preview PDF.
The research by A.N. Naimov was supported by the Russian Foundation for Basic Research, projects nos. 18-47-350001r-a and 19-01-00103a.
- 1.Romanko, V.K., To the theory of operators of the form A, Differ. Uravn., 1967, vol. 3, no. 11, pp. 1957–1970.Google Scholar
- 2.Sattorov, A.Kh. and Mamedov, Yu.A., Some Banach type spaces and their application to solving boundary value problems, Izv. Akad. Nauk Az. SSR, 1982, no. 6, pp. 12–21.Google Scholar
- 5.Trenogin, V.A., Funktsional’nyi analiz (Functional Analysis), Moscow: Fizmatlit, 2002.Google Scholar
- 6.Pontryagin, L.S., On dynamical systems close to Hamiltonian ones, Zh. Eksp. Teor. Fiz., 1934, vol. 4, no. 8, pp. 234–238.Google Scholar
- 8.Krasnosel’skii, M.A. and Zabreiko, P.P., Geometricheskie metody nelineinogo analiza (Geometric Methods of Nonlinear Analysis), Moscow: Nauka, 1975.Google Scholar
- 9.Mikhailov, V.P., Differentsial’nye uravneniya v chastnykh proizvodnykh (Partial Differential Equations), Moscow: Nauka, 1976.Google Scholar